MathSciNet Relay Station
MathSciNet bibliographic data
MR2823040 (2012g:35095) 35J70 (30G20 35C10)
Dattori da Silva, P. L.; Meziani, A. Properties of solutions of a class of planar elliptic operators with degeneracies. Proc. Amer. Math. Soc. 139 (2011), no. 11, 3937–3949.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement